# SDR AWXA200400007

- Difficulty date: December 22, 2003
- Submitted: January 2, 2004
- Operation: Air carrier
- Aircraft: N645AW
- Make and model: Airbus A320-231
- Aircraft serial: 238
- Aircraft time: 37,612 hours, 16,636 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: D54530052200
- Condition: Eroded
- Location: Nr 2 Eng Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MINOR REPAIR - DURING C-02 CHECK THE NR 2 PYLON AFT FIXED FAIRING INBOARD SKIN WAS FOUND ERODED.  MAINTENANCE REMOVED ERODED NR 2 PYLON AFT FIXED FAIRING INBOARD SKIN; FABRICATED A NEW REPLACEMENT SKIN; INSTALLED REPAIR PART IAW A320 SRM 51-42-11, PG 8-12, & 22.
